# SDR EIA2005229

- Difficulty date: October 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 58,258 hours, 20,133 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Canoe Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW NR 2 FLAP TRACK CANOE FAIRING AFT SUPPORT FRAME CRACKED.  REPAIRED DEFECTIVE CRACKED FRAME PER SRM 51-40-04, FIG 2.
